Skip to content
My WebMD Sign In, Sign Up

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

Need advice
avatar
Amy194 posted:
Hi i just wanted someones advice, what my problem is, is that i started taking the pill 2 weeks ago and i had unprotected sex from the first day i took it and i have been getting really sharp pains in my stomach and i was starting to spot, i did a test but i think it was too early as i took it 6 days later after the 1st time i had sex and now my pains keep coming and going my boobs are very tender im starting to crave odd things and im actually bleeding abit heavier,
was wondering if anyone could help me, or explain why this is happening,
could i be pregnant?

please could someone help me?!
Reply
 
avatar
Jeneescott23 responded:
You should see a doctor. I got pregnant on the pill. I was also taking it for 2 weeks


Spotlight: Member Stories

My DH and I live in Tucson, Arizona and are happily expecting our first child this Dec. We're super excited since we've been trying for almost...More

Helpful Tips

Common Abbreviations on Pregnancy Exchanges
New to the pregnancy exchanges and wondering what all those abbreviations stand for? Not anymore! Thanks to MNHall, for sorting everything ... More
Was this Helpful?
166 of 216 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.